Alert archive / New York / Frost Advisories in 2011
Frost Advisory 7, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Sep 18, 2011, 2:43 PM EDT for 7 counties in New York; Windham County, Vermont. It took effect at Sep 19, 2011, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2011, 2:43 PM EDT (18:43 UTC)
- In effect from
- Sep 19, 2011, 2:00 AM EDT
- Expired
- Sep 19, 2011, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
Counties Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Saratoga County, NY, Warren County, NY, Washington County, NY, Windham County, VT
The radar
The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS71 KALY 181843 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 243 PM EDT SUN SEP 18 2011 NYZ032-033-041>043-058-082>084-VTZ014-191200- /O.NEW.KALY.FR.Y.0007.110919T0600Z-110919T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-WESTERN GREENE-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...HUNTER... TANNERSVILLE...WINDHAM...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...JACKSONVILLE...NEWFANE 243 PM EDT SUN SEP 18 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. * LOCATIONS...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...CENTRAL CATSKILLS AND SOUTHERN GREEN MOUNTAINS. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...PLANTS SENSITIVE TO FROST SHOULD BE PROTECTED AND ALL HOUSE PLANTS SHOULD BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
1 follow-up statement
508 WWUS71 KALY 181846 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 246 PM EDT SUN SEP 18 2011 NYZ032-033-041>043-058-082>084-VTZ014-191200- /O.CON.KALY.FR.Y.0007.110919T0600Z-110919T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-WESTERN GREENE-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...HUNTER... TANNERSVILLE...WINDHAM...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...JACKSONVILLE...NEWFANE 246 PM EDT SUN SEP 18 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... * LOCATIONS...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...CENTRAL CATSKILLS AND SOUTHERN GREEN MOUNTAINS. * HAZARDS...AREAS OF FROST FORMATION LATE TONIGHT INTO EARLY MONDAY MORNING. * TEMPERATURES...33 TO 36 DEGREES. * IMPACTS...PLANTS SENSITIVE TO FROST SHOULD BE PROTECTED AND ALL HOUSE PLANTS SHOULD BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Sep 18, 1:35 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 18, 1:35 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 135 PM EDT SUN SEP 18 2011 .SYNOPSIS... A BROAD AREA OF HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH MONDAY. THIS HIGH WILL CONTINUE TO PROVIDE CHILLY NIGHTS AND SOMEWHAT COOL AFTERNOON TEMPERATURES. THE HIGH WILL SHIFT OFFSHORE LATE MONDAY...WITH THE NEXT CHANCE OF SHOWERS ARRIVING MONDAY NIGHT INTO TUESDAY ASSOCIATED WITH A WEAK COLD FRONTAL PASSAGE. ANOTHER AREA OF HIGH PRESSURE WILL BUILD IN BY TUESDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... AS OF 130 PM EDT...MOSTLY SUNNY SKIES PREVAILED ACROSS THE FA WITH JUST SCT FAIR WEATHER CUMULUS CLOUDS AND TEMPS IN THE LOW TO MID 6OS IN MOST AREAS. EXPECT THAT TEMPS WILL ONLY RISE ANOTHER FEW DEGREES WITH SKIES BECOMING MAINLY CLEAR BEFORE SUNSET. TONIGHT LOOKS TO BE CLEAR...CALM AND COOL WITH AREAS OF FOG AFTER MIDNIGHT IN MANY AREAS AND AREAS OF FROST ACROSS THE SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...SOUTHERN GREEN MOUNTAINS AND CENTRAL CATSKILLS WHERE LOWS ARE EXPECTED TO DROP INTO THE MID 30S. WILL LIKELY BE ISSUING A FROST ADVISORY WITH THE NEXT UPDATE...REMAINDER OF FA WILL HAVE LOWS IN THE UPPER 30S TO LOWER 40S. AS OF 11 AM EDT...SKIES HAVE BECOME MOSTLY SUNNY...AFTER AREAS OF FOG/LOW CLOUDS BURNED OFF. WE EXPECT SKIES TO REMAIN GENERALLY SUNNY FOR THIS AFTERNOON...WITH JUST OCCASIONAL CUMULUS/STRATOCUMULUS CLOUDS DEVELOPING...PARTICULARLY ACROSS HIGHER ELEVATIONS. AFTERNOON TEMPERATURES SHOULD REACH THE MID TO UPPER 60S IN VALLEYS...AND LOWER 60S TO UPPER 50S ACROSS HIGHER ELEVATIONS. SO...ONLY SOME MINOR TWEAKS TO HOURLY TEMPS/DEWPOINTS AND SKY GRIDS ACCORDING TO RECENT OBS. PREVIOUS DISCUSSION FOLLOWS... AS OF 525 AM...TEMPS STILL RUNNING RELATIVELY WARM WITH MANY LOCATIONS IN THE UPPER 30S TO LOWER 40S WHERE FROST/FREEZE HEADLINES WERE IN PLACE...SO HAVE DECIDED TO CANCEL THE HEADLINES. OTHERWISE...UPDATED GRIDS THIS MORNING TO BETTER REFLECT CURRENT OBS AND TRENDS. PREVIOUS NEAR TERM DISCUSSION... AS OF 345 AM...ONE AREA OF MID AND HIGH LEVEL CLOUDS HAS MOVED EAST OF THE REGION...HOWEVER THE NEXT BATCH OF MAINLY HIGH LEVEL CLOUDS IS RAPIDLY APPROACHING FROM CENTRAL NY. SO...WHAT COOLING WILL OCCUR OVER THE NEXT COUPLE HOURS WITH THE BRIEF CLEARING WILL LIKELY BE SLOWED BY THE APPROACHING CLOUDS. WILL LIKELY BE ABLE TO CANCEL FROST/FREEZE HEADLINES EARLY BUT WILL WAIT TO SEE TEMP TRENDS OVER THE NEXT FEW HOURS. OTHERWISE...HIGH PRESSURE WILL REMAIN IN CONTROL AS A 1030+ MB ANTICYCLONE REMAINS ANCHORED OVER NEW ENGLAND WITH THE RIDGE EXTENDING SOUTHWESTWARD THROUGH EASTERN NY. ONCE THE NEXT BATCH OF HIGH CLOUD MOVES THROUGH...SKIES SHOULD BE MOSTLY SUNNY THROUGH THE DAYLIGHT HOURS. WITH THE EXTRA SUNSHINE TEMPS SHOULD GET A BOOST COMPARED TO SATURDAY...RUNNING ABOUT 5 DEGREES WARMER MAKING FOR A PLEASANT EARLY FALL DAY. THE ANTICYCLONE SHOULD REMAIN IN PLACE THROUGH TONIGHT...PROVIDING FOR A MAINLY CLEAR AND COOL NIGHT. FROST WILL ONCE AGAIN BE POSSIBLE ACROSS NORTHERN AREAS FROM GENERALLY THE WESTERN ADIRONDACKS EASTWARD TO SOUTHERN VERMONT...BUT CONFIDENCE IS NOT HIGH AT THIS TIME SO WILL NOT ISSUE ANY ADDITIONAL HEADLINES YET. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 345 AM...MONDAY SHOULD FEATURE ONE LAST DAY OF DRY AND SUNNY WEATHER ACROSS THE REGION...AS THE SURFACE ANTICYCLONE FINALLY STARTS TO RETREAT EASTWARD OFF THE EASTERN SEABOARD BUT THE 500MB RIDGE AXIS WILL STILL BE OVERHEAD INTO THE EVENING. SO WILL CONTINUE TO MENTION DRY CONDITION UNTIL THE 500MB RIDGE AXIS SHIFTS EAST THROUGH MONDAY EVENING. A SOUTHEAST FLOW WILL DEVELOP AROUND THE DEPARTING...WHICH WILL ALLOW FOR A MODEST INCREASE IN LOW LEVEL MOISTURE AHEAD OF A WEAKENING COLD FRONT APPROACHING FROM THE GREAT LAKES. TEMPS WILL BE SIMILAR TO SUNDAY...WITH A DECENT AMOUNT OF SUNSHINE DESPITE HIGH CLOUDS INCREASING LATE IN THE DAY. CHANCES FOR SHOWERS INCREASE LATE MONDAY NIGHT INTO TUESDAY MORNING AHEAD OF THE SURFACE FRONT AND UPPER TROF. THE UPPER LEVEL SUPPORT WILL BE WEAKENING AS WELL...WITH THE STRONGER DYNAMICS PASSING BY WELL TO OUR NORTH IN CANADA. SO...EXPECTING ONLY LIGHT QPF AMOUNTS AND THIS THINKING IS SUPPORTED BY THE GFS/ECMWF/NAM/GEM. FOLLOWED TIMING OF GFS/ECMWF/GEM COMPARED THE SLOWER NAM WHICH CONTINUES TO BE AN OUTLIER. TEMPS WILL BE A BIT MILDER MONDAY NIGHT COMPARED TO RECENT NIGHTS DUE TO ADDED CLOUD COVER AND INCREASING DEWPOINTS. BY TUESDAY AFTERNOON...THE FRONTAL BOUNDARY SLOWLY PUSHES INTO THE AREA AND BASICALLY BECOMES DIFFUSE. WILL MENTION SCATTERED SHOWERS THROUGH EARLY AFTERNOON...THEN TAPERING TO SLIGHT CHANCE AS HIGH PRESSURE STARTS TO BUILD EASTWARD INTO THE REGION LATE IN THE DAY. CLOUD COVER SHOULD BE PREVALENT MUCH OF THE DAY...BUT CLEARING FROM THE WEST COULD OCCUR LATE WHICH MAY GIVE TEMPS A LATE BOOST. DRY CONDITIONS SHOULD PREVAIL TUESDAY NIGHT...AS A WEAK SURFACE RIDGE MOVES OVERHEAD. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... WEDNESDAY SHOULD BE A TRANSITION DAY WITH PERIODS OF CLOUDS AND SUN AHEAD OF AN ADVANCING COLD FRONT THAT WILL BE APPROACHING FOR THE WEDNESDAY NIGHT THROUGH THURSDAY TIME FRAME. SOME WARM ADVECTION WILL BE TAKING PLACE...AND SOME HEATING WITH AN INCREASE IN LOW LEVEL MOISTURE COULD SUPPORT AN ISOLATED AFTERNOON SHOWER OR THUNDERSTORM. HIGHS WEDNESDAY SOLIDLY IN THE 70S. WEDNESDAY NIGHT AND THURSDAY...BOUNDARY LAYER THERMAL GRADIENT TIGHTENS AND PUSHES EAST AND SOUTHEAST INTO THE REGION. TAIL OF LOW LEVEL JET TRACKS THROUGH AS WELL...AND THE COMBINATION OF LOW LEVEL FORCING AND SOME UPPER DYNAMICS...WITH SOME ISENTROPIC LIFT AND SURFACE BASED INSTABILITY...SHOULD RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS THURSDAY IN THE 70S...SOME UPPER 60S SOUTHERN ADIRONDACKS. QUITE A BIT OF SPREAD IN THE GUIDANCE BEYOND THURSDAY AS TO WHERE AN UPPER CUT OFF LOW DEVELOPS. WOULD LIKE TO SEE RUN TO RUN CONSISTENCY BEFORE COMMITTING TO A HIGHER CONFIDENCE SCENARIO...BUT WITH ALL THE SPREAD AND UNCERTAINTY...SUGGESTING PERIODS OF CLOUDS AND SUN FRIDAY THROUGH SATURDAY WITH ISOLATED SHOWERS. CURRENT GUIDANCE SHOWS THE BOUNDARY LAYER THERMAL GRADIENT BECOMING STATIONARY ACROSS CENTRAL PARTS OF THE REGION...THEN LIFTING BACK NORTH AS UPPER RIDGING DOWNSTREAM OF THE DEVELOPING UPPER CUT OFF BUILDS INTO THE EASTERN U.S. AGAIN...WOULD LIKE TO SEE RUN TO RUN CONSISTENCY BEFORE COMMITTING TO ANY ONE DETERMINISTIC SCENARIO. HIGHS FRIDAY AND SATURDAY AROUND 70 TO LOWER 70S MOST AREAS...BUT 60S IN HIGHER ELEVATIONS. PERIODS OF CLOUDS AND SUN EACH DAY WITH ISOLATED SHOWERS. IF UPPER CUT OFF FORMS OVER THE MID WEST AND WESTERN OH VALLEY...THEN MORE SUN AND LESS RAIN CHANCES...BUT FINER DETAILS OF FORECAST WILL BECOME CLEARER AS WE GET TOWARD THE MIDDLE OF NEXT WEEK. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER OVER THE NORTHEAST THROUGH MONDAY. A COLD FRONT WILL APPROACH FROM THE WEST LATE MONDAY NIGHT INTO TUESDAY. EXPECT MAINLY VFR CONDITIONS THROUGH AT LEAST 03Z/MON. THEREAFTER...THE THREAT FOR AREAS OF GROUND FOG TO DEVELOP WILL INCREASE...WITH THE HIGHEST CHANCE AT KGFL ANYTIME AFTER 03Z-05Z/MON...AND A BIT LATER...PERHAPS AFTER 07Z/MON AT KALB. A PERIOD OF IFR/LIFR WILL BE POSSIBLE AT BOTH KGFL AND KALB AFTER 07Z...AND PERHAPS LINGERING UNTIL 12Z-14Z/MON GIVEN A LIGHT E/SE WIND...ALLOWING FOR ADDED MOISTURE FROM THE NEARBY HUDSON RIVER VALLEY TO EXPAND WEST AROUND AND EVEN AFTER DAYBREAK. CONDITIONS SHOULD THEN IMPROVE TO VFR AFTER 14Z/MON AT ALL LOCALES. NORTH TO EAST WINDS WILL INCREASE TO 4-8 KTS THIS AFTERNOON...THEN BECOME LIGHT AND VARIABLE THIS EVENING THROUGH THE REST OF THE NIGHT. WINDS WILL BECOME E TO SE BY LATE MONDAY MORNING...AT 5-10 KT. OUTLOOK... MON AFTN...MAINLY VFR...NO SIG WX. MON NIGHT-TUE...VFR/MVFR...CHC -SHRAS. TUE NIGHT-WED AM...VFR...NO SIG WX. WED PM-THU...VFR/MVFR...CHC -SHRAS. && .FIRE WEATHER... A BROAD AREA OF HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH MONDAY. THIS HIGH WILL CONTINUE TO PROVIDE CHILLY NIGHTS AND SOMEWHAT COOL AFTERNOON TEMPERATURES. THE HIGH WILL SHIFT OFFSHORE LATE MONDAY...WITH THE NEXT CHANCE OF SHOWERS ARRIVING MONDAY NIGHT INTO TUESDAY ASSOCIATED WITH A WEAK COLD FRONT PASSAGE. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE AROUND 30 TO 40 PERCENT THIS AFTERNOON...THEN INCREASE TO BETWEEN 85 AND 100 PERCENT TONIGHT INTO EARLY MONDAY MORNING. RH VALUES WILL DROP TO A MINIMUM OF AROUND 30 TO 45 PERCENT MONDAY AFTERNOON. WINDS TODAY WILL BE EAST AROUND 5 TO 10 MPH...BECOMING LIGHT AND VARIABLE TONIGHT. WINDS ON MONDAY WILL BE SOUTHEAST AROUND 5 TO 10 MPH. && .HYDROLOGY... HIGH PRESSURE WILL CONTINUE TO PRODUCE DRY WEATHER THROUGH MONDAY. A WEAK COLD FRONT WILL BRING SHOWERS TO THE REGION MONDAY NIGHT INTO TUESDAY WITH LIGHT RAINFALL AMOUNTS. ANOTHER COLD FRONT AND UPPER LEVEL DISTURBANCE WILL BRING MORE SHOWERS TO THE HYDRO SERVICE AREA ON THURSDAY. OVERALL...RIVERS FLOWS WILL CONTINUE TO RECEDE CLOSER TO SEASONABLE LEVELS OVER THE NEXT 5 DAYS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...KL/11/JPV SHORT TERM...JPV LONG TERM...NAS AVIATION...KL FIRE WEATHER...JPV HYDROLOGY...JPV
Hazardous weather outlook, Sep 18, 5:32 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 532 AM EDT SUN SEP 18 2011 NYZ032-033-042-043-083-084-VTZ013>015-191100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 532 AM EDT SUN SEP 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN ADIRONDACKS...LAKE GEORGE REGION...AND WASHINGTON COUNTY EASTWARD TO SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES MAY DROP INTO THE LOWER TO MID 30S TONIGHT INTO MONDAY MORNING. IF CONDITIONS BECOME MORE CERTAIN...FROST ADVISORIES AND OR FREEZE WARNINGS MAY BE ISSUED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-082-191100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-NORTHERN FULTON- 532 AM EDT SUN SEP 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK AND SCHOHARIE VALLEYS...GREATER CAPITAL DISTRICT...SARATOGA REGION...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS...NORTHWESTERN CONNECTICUT...AND WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in New York, 2011Frost Advisories in Vermont, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.